# SDR CALA2017092203275

- Difficulty date: September 21, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 60,948 hours, 24,894 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5347108720300
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING BETWEEN LEFT FRAME 68 AND FLOORBEAM IS CRACKED.  REMOVED THE FITTING. A NEW FITTING WAS INSTALLED IAW SRM 51-72-11-911-001.
